# SDR ASAA2020111934513

- Difficulty date: November 19, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 65,726 hours, 32,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32314
- Condition: Damaged
- Location: Bs 805-817
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 60063891 - DURING A/C LOADING FOUND DAMAGE TO A/C AT STA 811 AND AT STRINGER S26R & S27R JUST BELOW AFT CARGO DOOR THRESHOLD GROUNDED - YES. (RESOLVED ON W/O: 1855193 TASKCARD: N/R-00001 ) REPAIRED DAMAGE AT STA 811 BETWEEN STR 26R AND 27R BELOW AFT CARGO DOOR I.A.W. ALASKA AIRLINES EA 700-53EA-23054. THIS IS A CAT B REPAIR WITH FIRST AND SECOND STAGE APPROVAL. THE INSPECTION THRESHOLD FOR THIS REPAIR IS PROVIDED BUT FULL COMPLIANCE TO 14CFR25.571(B) [25-45] AND 26.43(D) HAS NOT BEEN EVALUATED. NEW FAA APPROVED DATA WHICH CONTAINS THE INSPECTION REQUIREMENTS MUST BE ISSUED FINDING COMPLIANCE WITH 14CFR25.57(B)[25-45] PRIOR TO THE INSPECTION THRESHOLD OF 50,000 TOTAL FLT. CYCLES SEAMC ANDY NOTIFIED
